The evolution of the reconstructing five-dimensional cosmological model with a big bounce
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (4): 2621-2626    
GEOPHYSICS, ASTRONOMY, AND ASTROPHYSICS Current Issue| Next Issue| Archive| Adv Search  |   
The evolution of the reconstructing five-dimensional cosmological model with a big bounce
Li Song1, Yang Xiu-Yi1, Lü Jian-Bo2, Wu Ya-Bo3
(1)北京师范大学物理系,北京 100875; (2)大连理工大学物理与光电工程学院,大连 116024; (3)辽宁师范大学物理系,大连 116029
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn